Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On almost periodic solutions of the competing species problems

Author: Shair Ahmad
Journal: Proc. Amer. Math. Soc. 102 (1988), 855-861
MSC: Primary 92A17; Secondary 34C27
MathSciNet review: 934856
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers the two-dimensional Volterra-Lotka competition equations which are almost periodic in time. Conditions for the existence of an asymptotically stable almost periodic solution with positive components are given.

References [Enhancements On Off] (What's this?)

  • [1] S. Ahmad, Convergence and ultimate bounds of solutions of the nonautonomous Volterra-Lotka competition equations, J. Math. Anal. Appl. 127 (1987). MR 915064 (89a:92032)
  • [2] C. Alvarez and A. C. Lazer, An application of topological degree to the periodic competing species problem, J. Austral. Math. Soc. Ser. B 28 (1986). MR 862570 (87k:34062)
  • [3] L. Amerio, Soluzioni quasiperiodiche, o limite di sistemi differenziali quasiperiodici o limitati, Ann. Mat. Pura Appl. 34 (1955), 97-116.
  • [4] A. S. Besicovitch, Almost periodic functions, Cambridge Univ. Press, 1932.
  • [5] K. Gopalsamy, Global asymptotic stability in an almost periodic Lotka-Volterra system, J. Austral. Math. Soc. Ser. B 27 (1986), 346-360. MR 814407 (88c:92025)
  • [6] R. J. Sacker and G. R. Sell, Lifting properties in skew-product flows with applications to differential equations, Mem. Amer. Math. Soc. No. 190 (1977). MR 0448325 (56:6632)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 92A17, 34C27

Retrieve articles in all journals with MSC: 92A17, 34C27

Additional Information

Keywords: Almost periodic, positive components, bounded, Volterra-Lotka
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society